I am 50,have primary sjogren’s syndrome and raynauds. I have taken voltaren 150 mg and plaquenil( first 400 then 200mg) and Norvasc 10 mg as the main medications for the past 2 1/2 years. Symptoms worsened last fall,and beginning the end of October I began Methotrexate 10 mg.along with the voltaren and plaquenil. I still did not see much improvement so it was upped to 12.5 mg the first of Jan. I have seen marked improvement in symptoms in just this month. Fatigue and joint pain are very managable now. I have ceased the voltaren altogether! Still taking the plaquenil. My question is that I also seem to be having some menstrual irregularities..spotting after treatment. It is bright red and usually last a day or 2, about once each day. Now I am also pre menopausal and have had very irregular cycles anyway,going from near non existent to very heavy. I have had a gyno exam each year and am told this is just part of the pre menopause. so I don’t know if this spotting is somethig important or not! I have read that MTX can cause irregularites..
Generally these medications to do not cause gynecological signs or symptoms such as spotting and irregularity of the menstrual cycle. These symptoms are common however as women approach menopause.